# SDR CALA2009031100135

- Difficulty date: March 11, 2009
- Submitted: March 13, 2009
- Operation: Air carrier
- Aircraft: N57869
- Make and model: Boeing 757-33N
- Aircraft serial: 32593
- Aircraft time: 22,050 hours, 7,133 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6455072
- Part serial: 00211
- Condition: Overheated
- Location: Fwd Cargo Bay
- Part time: 22,049 hours, 7,133 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER ENCOUNTERING TURBULENCE CABIN FILLED WITH SMOKE.  LEFT RECIRC FAN ANNUNCIATED, WITH OVERBOARD EXHAUST VALVE OPEN STATUS, SMOKE DISSIPATED.  FOUND LEFT RECIRC FAN INOPERATIVE.  REMOVED AND REPLACED LEFT RECIRC FAN PER AMM 21-25-01 404-094, OPERATIONAL CHECKS OK.
